MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C. ACCY DB-2040 NEXFRAME BILATERAL; INSTRUMENT, STEREOTAXIC

ADVANCED URO-SOLUTIONS, L.L.C. ACCY DB-2040 NEXFRAME BILATERAL; INSTRUMENT, STEREOTAXIC
Model Number DB-2040
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacture representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported during surgery the center multi lumen adapter cannula holes were tight.It was hard to put the cannulas down a certain hole.The surgeon rotated the adapter and used a different hole.The issue was not resolved at the time of the report.No surgical intervention occurred or was planned.The patient was alive without injury at the time of the report.
 
Additional Manufacturer Narrative
Due to imdrf harmonization, some previously submitted device, method, result, and conclusion codes related to this event may have been updated.Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis identified an internal lumen issue of the multi-lumen adapter.(b)(4) no longer applies.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACCY DB-2040 NEXFRAME BILATERAL
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key7655344
Report Number3012165443-2018-00007
Device Sequence Number124075
Product Code HAW
UDI-Device Identifier00643169214811
UDI-Public00643169214811
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2019
Device Model NumberDB-2040
Device Catalogue NumberDB-2040
Device Lot Number082509318
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer07/09/2018
07/31/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/11/2018
08/07/2018
10/04/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1